# SDR SWAA2024031451611

- Difficulty date: February 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS265 AT LT WING 2024-121626<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS265 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG # 115A2930 SHEET 7 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS265 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG # 115A2930 SHEET 7 REV. - SEE INDIVIDUAL SIGN OFF BELOW
